# SDR ASOA20160402020

- Difficulty date: April 2, 2016
- Submitted: April 7, 2016
- Operation: Air carrier
- Aircraft: N14920
- Make and model: Emb EMB-145LR
- Aircraft serial: 145380
- Aircraft time: 36,720 hours, 28,756 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED EMERGENCY LIGHT ABOVE F/A WAS INOPERATIVE.  MAINTENANCE PERFORMED RECHARGE OF EMERGENCY LIGHT BATTERY WITH APU RUNNNING.  OPS CHECK OF EMERGENCY LIGHTS WERE GOOD.
